Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What could be the reason for bleeding on 8th day after menstrual cycle ?

Hi All, I had my last period beginning from Jan 28th. Everything was normal during those days except for vomits and pain on the first day evening. I took my first Vit D (Ergocalciferol 50000 UNIT PO CAPS) tablet on Feb 3rd and had an intercourse that night. I am seeing some additional bleeding and mild body pain from evening of Feb 4th and even today. I never had any bleeding after the regular period days. I am worried about this and need your advice
Asked On : Wed, 9 Feb 2011
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Vit D should not directly cause any outcome on your periods.If you are bleeding on day 8/9,then there is a chance that you are ovulating but it usually happens later in the cycle.If it happens again,then there could be a local pathology.You will need to be examined for that.
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor